# SDR DL75E081347

- Difficulty date: October 11, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 34,979 hours, 11,773 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Condition: Smoke
- Location: Recirc
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEFT RECIRC FAN CAUSING SMOKE IN THE CABIN.  REMOVED AND REPLACED LEFT RECIRC FAN PER AMM.  RESET UTILITY BUSSES.  OPS CHK NML.  NO SMELL OR VIBRATION, NO RAN FOR 3 HRS.
